MathSciNet Relay Station
MathSciNet bibliographic data
MR1665198 11G30 (11F03 14G05)
Morton, Patrick Arithmetic properties of periodic points of quadratic maps. II. Acta Arith. 87 (1998), no. 2, 89–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement